# SDR SWAA2024012431661

- Difficulty date: December 13, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKED<[01] RECEIVED SERVICIABLE SCUFF PLATE REPAIRED OTSIDE VENDOR PO 414459. FOR INSTALLATION REF. TTG8Q00Q9MZG;[02] VERIFIED STEP 1.
